Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Ecuación convección difusión")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1653

  • Page / 67

Selection :

  • and

Asymptotic analysis for singularly perturbed convection-diffusion equations with a turning pointJUNG, Chang-Yeol; TEMAM, Roger.Journal of mathematical physics. 2007, Vol 48, Num 6, issn 0022-2488, 065301.1-065301.27Article

Exact Solution of the Diffusion-Convection Equation in Cylindrical GeometryIVANCHENKO, Oleksandr; SINDHWANI, Nikhil; LINNINGER, Andreas A et al.AIChE journal. 2012, Vol 58, Num 4, pp 1299-1302, issn 0001-1541, 4 p.Article

Asymptotic behaviour and source-type solutions for a diffusion-convection equationESCOBEDO, M; VAZQUEZ, J. L; ZUAZUA, E et al.Archive for rational mechanics and analysis. 1993, Vol 124, Num 1, pp 43-65, issn 0003-9527Article

The Dirichlet-to-Neumann map for a nonlinear diffusion―convection equationBURINI, D; DE LILLO, S.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 40, issn 1751-8113, 405201.1-405201.0Article

Some results on homogenization of convection-diffusion equationsAMIRAT, Y; HAMDACHE, K; ZIANI, A et al.Archive for rational mechanics and analysis. 1991, Vol 114, Num 2, pp 155-178, issn 0003-9527, 24 p.Article

Asymptotic profiles for convection-diffusion equations with variable diffusionDURO, Gema; CARPIO, Ana.Nonlinear analysis. 2001, Vol 45, Num 4, pp 407-433, issn 0362-546XArticle

Hierarchy of conservation laws of diffusion-convection equationsPOPOVYCH, Roman O; IVANOVA, Nataliya M.Journal of mathematical physics. 2005, Vol 46, Num 4, pp 043502.1-043502.22, issn 0022-2488Article

New results on group classification of nonlinear diffusion-convection equationsPOPOVYCH, Roman O; IVANOVA, Nataliya M.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 30, pp 7547-7565, issn 0305-4470, 19 p.Article

Derivation of a modified hybrid approximationHARMS, T. M; VON BACKSTRÖM, T. W; PRIEUR DU PLESSIS, J et al.AIAA journal. 1994, Vol 32, Num 7, pp 1541-1543, issn 0001-1452Article

Computation of outflow flux for convection-dominated transport equationsSEMPER, B.Communications in numerical methods in engineering. 1993, Vol 9, Num 8, pp 639-647, issn 1069-8299Article

Méthode de décomposition de domaine pour l'équation d'advection-diffusion = Domain decomposition method for the advection-diffusion equationCHARTON, P; NATAF, F; ROGIER, F et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1991, Vol 313, Num 9, pp 623-626, issn 0764-4442Article

Homogenization of a convection-diffusion model with reaction in a porous mediumALLAIRE, Grégoire; RAPHAEL, Anne-Lise.Comptes rendus. Mathématique. 2007, Vol 344, Num 8, pp 523-528, issn 1631-073X, 6 p.Article

Efficient refinement/derefinement algorithm of nested meshes to solve evolution problemsFERRAGUT, L; MONTENEGRO, R; PLAZA, A et al.Communications in numerical methods in engineering. 1994, Vol 10, Num 5, pp 403-412, issn 1069-8299Article

A meshless method for convection-diffusion problemsZERROUKAT, M.International conference on advanced computational methods in heat transfer. 1998, pp 403-414, isbn 1-85312-591-1Conference Paper

New conditional symmetries and exact solutions of nonlinear reaction-diffusion-convection equationsCHERNIHA, Roman; PLIUKHIN, Oleksii.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 33, pp 10049-10070, issn 1751-8113, 22 p.Article

A flux ratio theorem for multicomponent linear diffusion equationsMCNABB, A; SUZUKI, M; BRACKEN, A. J et al.Applied mathematics letters. 2001, Vol 14, Num 1, pp 123-129, issn 0893-9659Article

A numerical method to estimate temperature intervals for transient convection―diffusion heat transfer problemsYANNI XUE; HAITIAN YANG.International communications in heat and mass transfer. 2013, Vol 47, pp 56-61, issn 0735-1933, 6 p.Article

Online oxygen measurements inside a microreactor with modeling of transport phenomenaUNGERBÖCK, Birgit; POHAR, Andrej; MAYR, Torsten et al.Microfluidics and nanofluidics (Print). 2013, Vol 14, Num 3-4, pp 565-574, issn 1613-4982, 10 p.Article

Existence of a unique solution to a quasilinear elliptic equationDENNY, D.Journal of mathematical analysis and applications. 2011, Vol 380, Num 2, pp 653-668, issn 0022-247X, 16 p.Article

Rarefied gas flows through a curved channel: Application of a diffusion-type equationAOKI, Kazuo; TAKATA, Shigeru; TATSUMI, Eri et al.Physics of fluids (1994). 2010, Vol 22, Num 11, issn 1070-6631, 112001.1-112001.12Article

A two-phase free boundary problem for a nonlinear diffusion-convection equationDE LILLO, S; LUPO, G.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 14, issn 1751-8113, 145207.1-145207.15Article

Revisiting stabilized finite element methods for the advective-diffusive equationFRANCA, Leopoldo P; HAUKE, Guillermo; MASUD, Arif et al.Computer methods in applied mechanics and engineering. 2006, Vol 195, Num 13-16, pp 1560-1572, issn 0045-7825, 13 p.Article

Well-posedness of the boundary layer equationsLOMBARDO, Maria Carmela; CANNONE, Marco; SAMMARTINO, Marco et al.SIAM journal on mathematical analysis. 2004, Vol 35, Num 4, pp 987-1004, issn 0036-1410, 18 p.Article

Spectral methods based on nonclassical basis functions: the advection-diffusion equationSHIZGAL, Bernie D.Computers & fluids. 2002, Vol 31, Num 4-7, pp 825-843, issn 0045-7930Article

Uniformly convergent finite element methods for singularly perturbed elliptic boundary value problems : convection-diffusion typeJICHUN LI; NAVON, I. M.Computer methods in applied mechanics and engineering. 1998, Vol 162, Num 1-4, pp 49-78, issn 0045-7825Article

  • Page / 67